# SDR ASAA0380685

- Difficulty date: October 15, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 95301157
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK 15K CHECK, FOUND SEAT TRACK CORRODED AT FS 200-240.  REMOVED DAMAGED SECTION AND SPLICED IN NEW PER SRM 53-05.  (M)
